Nonsmooth differentiation as an operator
Contemporary Mathematics. Fundamental Directions, Proceedings of the Crimean autumn mathematical school-symposium, Tome 37 (2010), pp. 70-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{CMFD_2010_37_a5,
author = {S. N. Samborskii},
title = {Nonsmooth differentiation as an operator},
journal = {Contemporary Mathematics. Fundamental Directions},
pages = {70--82},
year = {2010},
volume = {37},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CMFD_2010_37_a5/}
}
S. N. Samborskii. Nonsmooth differentiation as an operator. Contemporary Mathematics. Fundamental Directions, Proceedings of the Crimean autumn mathematical school-symposium, Tome 37 (2010), pp. 70-82. http://geodesic.mathdoc.fr/item/CMFD_2010_37_a5/
[1] Birkgof G., Teoriya reshetok, Nauka, M., 1984 | MR
[2] Okstobi Dzh., Mera i kategoriya, Mir, M., 1974
[3] Samborskii S. N., “O polnote metricheskoi i o polnote reshetochnoi”, Tr. MIAN, 247, 2004, 228–236 | MR | Zbl
[4] Clarke F. N., Optimization and nonsmooth analysis, Wiley-Interscience, 1, 1983 | MR | Zbl
[5] Neubrunn T., “Quasi-continuity”, Real Anal. Exchange, 14 (1988–1989), 259–306 | MR
[6] Rodhetter R., Wolta W., “Subgradients in $\mathbb R^n$”, Nonlinear Anal., 20 (1993), 1345–1348 | DOI | MR
[7] Samborski S. N., “Expansions of differential operators and nonsmooth solutions of differential eqations”, Cybernet. Systems Anal., 38:3 (2002), 453–466 | DOI | MR | Zbl